Text Options for the Visually Impaired Font Size: a- A+ Color: A A A Revert 
Close vision bar
Open vision bar

August 22, 2018 Board Agenda

BOARD OF DIRECTORS

August 22, 2018

High School Library

6:00 PM

 

AGENDA

I.   Call to Order

 

II.   Flag Salute

 

III.   Approval of Minutes: August 8, 2018

 

IV.   Approval of Agenda: Additions, Modifications or Changes

 

V.    Consent Agenda (6:05 PM)                                       05 min.            ACTION

 

Personnel

Resignation: Wayne Fastabend, Bus driver

Resignation: Rita Polk, Bus driver

Resignation: Randi Towner, Food Service

Recommendation for hire: Gene Arnovitz, CHS Boys Head Tennis Coach

Recommendation for hire: Lucas Foster, CHS Assistant Football Coach

Recommendation for hire: Castley Sierociuk, CCP Teacher .6 FTE

Recommendation for hire: Celine Aston-Smith, CMS 1.0 FTE

 

Accounts Payable

ASB Fund             #1233-1234                 $    1,054.13

ASB Fund             #1235-1236                 $    1,275.00

General Fund        #48616-48666             $  46,307.51

General Fun          #48667-48690             $    8,641.46

Capital Fund         #191-193                      $110,315.08

Capital Fund         #194-197                      $  30,403.31

Cap 2 Retainage    #198                            $    5,372.43

 

Approval of Grant Application

2018-2019 Minimum Basic Education Requirement Compliance

 

Gift Acceptance

Dian Hartono via The Benevity Community Impact Fund donated $697.50 to the CHS CTE Media program.

Port Townsend Paper Corporation donated $3,200.00 to the CHS Football program.

 

VI.   GOOD NEWS AND RECOGNITION (6:10 PM)           10 min.            INFORM

 

Summer Facility Support

Superintendent Rick Thompson would like to thank our facility staff and our custodian substitutes for their hard work preparing facilities for our staff and students.

 

Community Café

The Superintendent will report on a Community Café he recently attended with the Prevention Coalition.

 

VII.    PUBLIC COMMENT (6:20 PM)                                     10 min.            INFORM

The Chimacum School Board welcomes input from the public during the designated portion of tonight’s agenda.  Comments will be limited to three minutes per speaker.  Only those who have signed in can be recognized by the Board Chair.  In accordance with the Open Public Meetings Act, the Board will not respond to the public comments about items that are not on the agenda.

 

VIII.    STUDENT DIRECTOR REPORT (6:30 PM)                 05 min.            INFORM

 

IX.     REPORTS AND RECOMMENDATIONS (6:35 PM)    15 min.               ACTION

 

A.    Art Clarke will present the July 2018 Balance Sheet and Budget Status Report.

 

B.     IT Director, Beau Young will provide an update on the technology improvements, including accessibility, laptops, projectors, and wireless support.

 

X.     SUPERINTENDENT’S REPORT (6:50 PM)                  20 min.           

 

A.    Levy results                                                                                      INFORM

The Superintendent will provide a final vote tally for the August 7 Capital   Levy. 

 

B.     Fall Thought Exchange                                                                     INFORM

        The Superintendent will discuss the fifth community digital engagement.

 

C.     Academic Improvement Plan                                                            INFORM

The Superintendent will explain actions leading to increased student achievement.

Photo of Administration Team - CEL Retreat, August 14, 2018

 

XI.   BOARD MEMBER REPORTS (7:10 PM)                      10 min.            INFORM /DISCUSS

 

A.    Directors LuAnn Rogers and Jack McKay will report on the August 20 Jefferson County Education Partnership meeting.

 

B.     Board of Distinction (Robert Bunker and Jack McKay)

https://www.wssda.org/Recognition/BoardsofDistinctionAwards.aspx

Board members will discuss the application responsibilities and timelines for the Board of Distinction Award.

 

C.     Regional School Safety & Security Networking Breakfast

The Board will discuss if any of the members will attend the breakfast on September 24, 2018, 7:30-9:30 AM.  The breakfast will be held at the Kitsap Golf and Country Club.

 

XII.   EXEMPT MEETING (7:20 PM)                                      30 min.            NO ACTION

The board will convene in an Exempt Session to discuss contract negotiations.